Modules of finite length
Küçük Resim Yok
Tarih
2020
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
EDITURA ACAD ROMANE
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
In this paper, we first present necessary and sufficient conditions for various modules to be of finite length. We then use our results to give an alternative proof of the well-known result that if R is a Noetherian local ring with maximal ideal 9)2 and M is a finitely generated R-module of dimension d, then H-m(d)(M) is finitely generated if and only if d = 0.
Açıklama
Anahtar Kelimeler
Simple Modules, Divisible Modules, Local Cohomology Modules
Kaynak
MATHEMATICAL REPORTS
WoS Q Değeri
Q4
Scopus Q Değeri
Cilt
22
Sayı
2
Künye
YILDIRIM TUĞBA,HARMAN SEVGİ. Mathematical Reports, 22(2), 121-131.